I started a new pill on the 13th June (feanolla 75 microgram, 30 day pill with no break for period) and have been taking it every day etc... However over this last weekend I had a sickness bug and struggled to keep foods down. After this I noticed some light bleeding, nothing compared to a period, but wondered why this has occurred seeing as I'm no where near due my next period. I'm assuming that as I was ill the pill probably didn't stay in my system long enough to take effect for that day but still even when I have been on the pill where you have a break, my periods would not start straight away. They would usually take 3-4 days to fully kick in... If someone could give me some insight as to why this has happened and assure me it's nothing to worry about that'd be great!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2015 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 16 Sep 2015 • 0 answers
Posted 31 Jan 2016 • 1 answer
Posted 24 Aug 2016 • 0 answers